Hi and welcome,
The main reason google will always bring up neurological conditions like MS in symptom searches is because MS is associated with balance issues, numbness, tingling as well as hundreds of other symptoms simply because MS is a condition that affects the central nervous system BUT what googling symptoms won't give you is a way to match your specific list of symptoms, pattern and time frame with any specific medical condition.
Your extensive symptom list, symptom pattern and short time frame are all generally pointing away from neurological conditions like MS being a likely causation....basically the way lesion damage works, present and develop over time, neurological conditions wouldn't even get on the list of possible causes because you have too much happening that honestly doesn't fit, is happening too fast, is all over, in all peripheral limbs etc and would combined generally be more likely consistent- suggestive of something else....
It's possible the dr's were talking about secondary drug adverse effects making things worse and your focusing on these symptoms all began 3 weeks ago so drug side effects doesn't make sense as the cause........from my lay person understanding it would be suggestive of it beginning with an infection or virus eg 1. Low grade reoccurring fever x 3 weeks, 9. Watery eye reoccurring left dominant x 3 weeks,
10. Weakness general arms legs head x 3 weeks, 13. Dizziness reoccurring/feeling faint x 3 weeks with further symptoms being added in the following weeks as it progressed unabated.
It is actually possible for your daily medication of seroquel to of helped prolong the reaction, basically created a combined drug adverse reaction because seroquel has hundreds of medication known to cause combined interaction issues, the adverse side effects of these drugs would be hard to ignore with the timing...
You've mentioned being treated for bronchitis which is very common and it is caused by virus infections in over 95% of case with the minority caused by bacteria so you are most likely dealing with a fairly common viral infection and unfortunately experienced a rare adverse reaction to the Tesselon perle to suppress the cough, which can cause convulsions.
I hope that helps.......JJ